Topological Methods in Nonlinear Analysis

Borsuk-Ulam type theorems on product spaces II

Zdzisław Dzedzej, Adam Idzik, and Marek Izydorek

Full-text: Open access

Abstract

A generalization of the theorem of Zhong on the product of spheres to multivalued maps is given. We prove also a stronger result of Bourgin-Yang type.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 14, Number 2 (1999), 345-352.

Dates
First available in Project Euclid: 29 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1475179848

Mathematical Reviews number (MathSciNet)
MR1766182

Zentralblatt MATH identifier
0961.47032

Citation

Dzedzej, Zdzisław; Idzik, Adam; Izydorek, Marek. Borsuk-Ulam type theorems on product spaces II. Topol. Methods Nonlinear Anal. 14 (1999), no. 2, 345--352. https://projecteuclid.org/euclid.tmna/1475179848


Export citation

References

  • K. Borsuk, Drei Sätze über die n-dimensionale euklidische Sphäre , Fund. Math., 20 (1933), 177–190 \ref\no2
  • D. G. Bourgin, On some separation and mapping theorems , Comment. Math. Helv., 29 (1955), 199–214 \ref\no3
  • A. Dold, Lectures on Algebraic Topology, Springer-Verlag (1972) \ref\no4
  • T. Dieck, Transformation Groups , Walter de Gruyter Studies in Math., 8 , Berlin New York (1987) \ref\no5
  • Z. Dzedzej, A. Idzik and M. Izydorek, Borsuk–Ulam type theorems on product spaces , to appear \ref\no6
  • E. Fadell and S. Husseini, An ideal-valued cohomological index theory with applications to Borsuk–Ulam and Bourgin–Yang theorems , Ergodic Theory Dynam. Systems, 8$^*$ (1988), 73–85 \ref\no7
  • L. Górniewicz, Homological methods in fixed point theory of multivalued maps , Dissertationes Math., 129 (1976), 1–71 \ref\no9 ––––, Topological Fixed Point Theory for Multivalued Mappings, Kluwer, Amsterdam (1999) \ref\no10
  • Wu Yi Hsiang, Cohomology Theory of Topological Transformation Groups , Ergebnisse der Mathematik und ihrer Grenzgebierte, 85 , Springer-Verlag, Berlin Heidelberg New York (1975) \ref\no11
  • M. Izydorek, Remarks on Borsuk-Ulam theorem for multivalued maps , Bull. Polish Acad. Sci. Math., 15 (1987), 501–504 \ref\no12
  • M. Izydorek, Nonsymmetric version of Bourgin–Yang theorem for multivalued maps and free $Z_p$-actions , J. Math. Anal. Appl., 137 (1989), 349–353 \ref\no13
  • E. H. Spanier, Algebraic Topology, McGraw Hill, New York (1966) \ref\no14
  • H. Steinlein, Borsuk's antipodal theorem and its generalizations and applications: A survey , Meth. Topol. en Anal. Non Lineaire, Sém. Math. Sup., 95 , Presses Univ. Montréal, Montreal, Quebec (1985), 166–235 \ref\no15
  • C. T. Yang, On theorems of Borsuk–Ulam, Kakutani–Yamabe–Yujobô and Dyson I , Ann. of Math., 60 (1954), 262–282 \ref\no16